# SDR CALA9601424

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39208025507
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 18,794 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN GEAR WAS RETRACTED ON TAKEOFF, THE GEAR DOOR OPEN AND RIGHT MAIN GEAR UNSAFE LIGHTS REMAINED ILLUMINATED.  APPROXIMATELY 15 SECONDS LATER THE SPEED BRAKE SPOILER HANDLE SOUNDED AS THOUGH IT CYCLED TO AIR MODE AND BOTH GEAR UNSAFE LIGHTS EXTINGUISHED. THE FLIGHT WAS CONTINUED WITHOUT FURTHER PROBLEMS. MAINTENANCE FOUND THE RT MLG RETRACT ACTUATOR AT FAULT.  THE ACTUATOR WAS REPLACED PER MM 32-32-2.  A GEAR SWING WAS PERFORMED AND GEAR OPERATION CHECKED GOOD.  PART TOTAL CYCLES, 14,545.
